# SDR CALA2015081394214

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 80,358 hours, 11,217 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED & FOUND M33407 & M33409 EMER LIGHT STAY ON LESS THAN 15 MINUTES.  REPLACED BOTH EMER LIGHT PACKS.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-06 REV 74.
